MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 12IN 8-0 D/A TG100-8; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 12IN 8-0 D/A TG100-8; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 1714G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a blepharoplasty on (b)(6) 2018 and suture was used.During the procedure, the needle popped off the suture.The procedure was completed with another like device.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
ETHLN BLK 12IN 8-0 D/A TG100-8
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7776359
Report Number2210968-2018-75091
Device Sequence Number13767829
Product Code GAR
UDI-Device Identifier10705031002241
UDI-Public10705031002241
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number1714G
Device Lot NumberLE6974
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/13/2018
Patient Sequence Number1